Announcement

Collapse
No announcement yet.

Question?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Question?

    So, I've been off of my pills for about 3wks now and ever since last Friday I've been having HORRIBLE cramps. They almost knock me over they're so bad. I have to lay on the couch in a ball with a heating pad for 15mins until it passes and then I'm fine, but this has been happening about 10 times a day. I shouldn't start until this Saturday, maybe a few days later even. I read that this could be a sign of pregnancy, but it could also be a sign of going off the pill. Anyone else have severe cramps before they're period while going off BC?
    Thanks!

  • #2
    Meme,

    I had both...When I first got pregnant I had severe cramping on my sides. But also when I had stopped my BC I had a pretty painful period to.. I know this does not help, but either one is normal..


    Ronda
    Hugs
    Ronda

    ONE Second, ONE Bite, ONE Breath, ONE Pill, ONE Minute, ONE Teardrop, ONE Hour, ONE Sip.. ONE DAY! I will Prevail from this disease! IC Hoping for a Cure!


    Link to Patient Handbook:
    http://www.ic-network.com/handbook/

    Diet Reference Sheet:
    http://www.ic-network.com/diet/icndi...tsheet0909.pdf

    Meds For IC: Lyrica-25mg Glucosamine-500 MSM-500mg, Prosed Ds -When Flaring

    Other Meds: Levlite- Continious Birtcontrol, Micardis-40mg for High Blood Pressure

    Meds I have Tried:
    Topamax,Tofranil, Elmiron, Atarax, Cymbalta, Elavil, Enablex, Detral La, Prydium.
    Lexapro< Bad reaction to this med!
    Intstills, could not continue them due to some kind of reaction after 3rd instill. Tasted the lidocaine in my mouth, tongue and lips went numb then went into what seemed like a panic attack. Shaking, racing heart, tingling face/head, blood pressure shot up..

    Dx With IC in Nov 2006 with Hydro/Cysto
    Hydro/Cysto Caused Bladder to Rupture.

    Other Dxs-Vulvodynia,Fibro, Endo, IBS, HPV, Migraines, Spastic Colon, Mild Dysplasia.



    ICN Volunteers are not medical authorities nor do we offer medical advice. In all cases, we strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.

    Comment


    • #3
      ((((((((((((meme)))))))))))) I am so sorry you are in such pain. Maybe give the doctor a jingle a and see what they have to say.
      'The will of God will never take you where the Grace of God will not protect you.'

      Comment


      • #4
        LEAH!!! I'm sorry your not feeling well. When i stoped my bc pills i didn't have any pain so maybe it does mean your pregnant! :woohoo: i'll keep my fingers crossed but you should deffinitly call your dr!

        Hugs
        Rach
        ***Rachel***

        Dance like no one is watching
        Love like you've never been hurt
        Live today like it's your last

        Dxd with IC in June '06

        Comment


        • #5
          YES!!! When I was off of the pill to give myself a break from them I had horrible cramps. I ended up telling the gyn to put me back on them because I would literally double over.

          Hope you feel better.

          Comment

          Working...
          X